Sunshine and Amiodarone

Try to avoid exposure to sunshine while using amiodarone (Cordarone®, Pacerone®, Nexterone®). This prescription medication can make you more sensitive to the sun. In fact, in some cases, people may develop a bluish-gray skin tone after exposure to sunshine.
 
You should contact your healthcare provider if you notice any skin reactions or changes in your skin color. In many cases, this change is temporary and your normal skin color will return after stopping this medication. However, for some people the change in skin color is permanent.
 
To help minimize problems, make sure to wear sunscreen and protective clothing when you are out in the sun.
 
(To learn more about avoiding sunshine while taking amiodarone, click Precautions and Warnings With Amiodarone. This Web selection outlines other possible complications that may occur while taking this medication, including information on why some people should not use this particular product.)
Ouch! 6 Types of Pain You Might Experience When Getting a Stent
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.